Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications

Publications for Eugenie Hunsicker

From (year): To (year):

Download all publications as Word document

Journal Articles

Hunsicker, E and Banagl, M (Accepted for publication) Hodge theory for intersection space cohomology, Geometry and Topology, ISSN: 1465-3060.

Hunsicker, E (2017) Extended Hodge Theory for Fibred Cusp Manifolds, Journal of Topology and Analysis, ISSN: 1793-5253. DOI: 10.1142/S1793525318500188.

Hunsicker, E and Rochon, F (2015) Weighted Hodge cohomology of iterated fibred cusp metrics, Annales mathématiques du Québec, 39(2), pp.177-184, ISSN: 2195-4755. DOI: 10.1007/s40316-015-0029-3.

Biza, I and Vande Hey, E (2015) Improving statistical skills through students’ participation in the development of resources, International Journal of Mathematical Education in Science and Technology, 46(2), pp.163-186, ISSN: 0020-739X. DOI: 10.1080/0020739x.2014.950707.

Hunsicker, E, Li, H, Nistor, V, Uski, V (2014) Analysis of Schrödinger operators with inverse square potentials II: FEM and approximation of eigenfunctions in the periodic case, Numerical Methods for Partial Differential Equations, online, pp.1-22, DOI: 10.1002/num.21861.

Hunsicker, E, Roidos, N, Strohmaier, A (2014) Scattering theory of the p-form Laplacian on manifolds with generalized cusps, Journal of Spectral Theory, 4(1), pp.177-209, DOI: 10.4171/JST/66.

Friedman, G and Hunsicker, E (2013) Additivity and non-additivity for perverse signatures, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 676, pp.51-95, ISSN: 0075-4102. DOI: 10.1515/crelle.2012.005.

Hunsicker, E, Li, H, Nistor, V, Usk, V (2012) Analysis of Schrodinger operators with inverse square potentials I: regularity results in 3D, BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, 55(2), pp.157-178, ISSN: 1220-3874.

Grieser, D and Hunsicker, E (2009) Pseudodifferential operator calculus for generalized Q-rank 1 locally symmetric spaces.I., Journal of Functional Analysis, 257(12), pp.3748-3801, ISSN: 0022-1236. DOI: 10.1016/j.jfa.2009.09.016,.

Hunsicker, E, Nistor, V, Sofo, JO (2008) Analysis of periodic Schrodinger operators: regularity and approximation of eigenfunctions., J. Math. Phys, 49(8), Art No. 083501, ISSN: 0022-2488. DOI: 10.1063/1.2957940.

Hunsicker, E (2007) Hodge and signature theorems for a family of manifolds with fibre bundle boundary, Geometry and Topology, 11, pp.1581-1622, DOI: 10.2140/gt.2007.11.1581.

Hunsicker, E and Mazzeo, R (2005) Harmonic forms on manifolds with edges, International Mathematics Research Notices, 52, pp.3229-3272, ISSN: 1687-0247. DOI: 10.1155/IMRN.2005.3229.

Hausel, T, Hunsicker, E, Mazzeo, R (2004) Hodge cohomology of gravitational instantons, Duke Mathematical Journal, 122(3), pp.485-548, ISSN: 0012-7094. DOI: 10.1215/S0012-7094-04-12233-X.

Hunsicker, E (2002) L2 harmonic forms for a class of complete Kahler metrics, Michigan Mathematical Journal, 50(2), pp.339-349, ISSN: 0026-2285. DOI: 10.1307/mmj/1028575737.


Bahroun, Y, Hunsicker, E, Soltoggio, A (2017) Neural Networks for Efficient Nonlinear Online Clustering. In International Conference on Neural Information Processing, Guangzhou, China, pp.316-324.

Bahroun, Hunsicker, , Soltoggio, A (2017) Building Efficient Deep Hebbian Networks for Image Classification Tasks. In 26th International Conference on Artificial Neural Networks, Proceedings, Alghero, Italy,ISBN: 978-3-319-68612-7. Full text: http://www.springer.com/us/book/9783319686110. DOI: 10.1007/978-3-319-68612-7.

Treffert-Thomas, S, Hunsicker, E, Trott, C (2016) TeStED Project- Transitioning without A2 level mathematics. In The 18th SEFI Mathematics Working Group seminar on Mathematics in Engineering Education, Gothenburg, Sweden.

Griser, D and Hunsicker, E (2014) A Parametrix Construction for the Laplacian on Q-rank 1 Locally Symmetric Spaces. In Ruzhansky, M and Turunen, V (ed) Fourier Analysis and Pseudo-Differential Operators, Trends in Mathematics, Aalto University, Finland, pp.149-186.


Friedman, G, Hunsicker, E, Libgober, A, Maxim, L (ed) (2011) Topology of Stratified Spaces (Mathematical Sciences Research Institute Publications), Cambridge University Press. (Hardcover 31 May 2011).

Getting in touch

Research Office
Loughborough University
LE11 3TU
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
LE11 3TU
+44 (0)1509 223993